Publications

Publications

by Heinkenschloss, Matthias; Ulbrich, Michael and Ulbrich, Stefan
Reference:
Heinkenschloss, Matthias; Ulbrich, Michael and Ulbrich, Stefan: "Superlinear and quadratic convergence of affine-scaling interior-point Newton methods for problems with simple bounds without strict complementarity assumption", Math. Program., vol. 86, no. 3, Ser. A, pp. 615–635, 1999.
Bibtex Entry:
@article {HeinkenschlossUlbrichUlbrich99,
    AUTHOR = {Heinkenschloss, Matthias and Ulbrich, Michael and Ulbrich,
              Stefan},
     TITLE = {Superlinear and quadratic convergence of affine-scaling
              interior-point {N}ewton methods for problems with simple
              bounds without strict complementarity assumption},
   JOURNAL = {Math. Program.},
  FJOURNAL = {Mathematical Programming. A Publication of the Mathematical
              Programming Society},
    VOLUME = {86},
      YEAR = {1999},
    NUMBER = {3, Ser. A},
     PAGES = {615--635},
      ISSN = {0025-5610},
   MRCLASS = {90C30 (65K05)},
  MRNUMBER = {MR1733741 (2000k:90047)},
MRREVIEWER = {Shu Zhong Zhang},
}
Last change: 06.07.2020 10:11.